# SDR FDEA202307181238

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR. STAB, UPPER SKIN IS DENTED AND GOUGED AT APPROX 75" O/B OF STAB ROOT JUST   AFT OF L/E PANEL 332BL REPAIRED L/H HOR STAB, UPPER SKIN DENT AND GOUGE APPROX 75" O/B OF THE STAB ROOT,   JUST AFT OF L/E PANEL 332BL AS REQUIRED IAW FDX B767 SRM 51-70-10-2R AND RESTORED   FINISH AS REQUIRED IAW B767 AMM 51-21-10
